# SDR CALA2022100302595

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 50,138 hours, 18,344 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Stop Fitting
- Part number: 22156731
- Condition: Damaged
- Location: Lt Pach Exh Diff
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PDA 3 LEFT PACK EXHAUST DIFFUSER L-ANGLE (DOOR STOP) CRACKED AND PARTIALLY MISSING -- SEE PHOTO,S PHOTO,S ADDED SAFETY BULLETIN
